MAUDE Adverse Event Report: SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848600
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be submitted if additional becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis one system.The system would not start up prior to the beginning of an unplanned emergency patient procedure.The patient was relocated to a different medical facility to complete the procedure.We are unaware of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The investigation of the reported event has been completed.The investigation has been performed based on log files analysis, replaced parts investigation and expert opinion.Log file analysis: checked log on sep 08, 2025, the system was powered off at 15:33:08 and log stopped at 15:35:19.No log was available for the mentioned event time 23:34.This confirms that the system was not powered on at this time.Siemens local customer service engineer (cse) did an on-site system inspection and identified that the image system ups (uninterrupted power supply) had been disconnected and bypassed by the customer technical department following the issue occurrence, then the system could start up normally.The engineer preventively replaced the image system ups and its signal cable.The image system ups is a battery-backed system, which provides emergency power in the event of main power supply failure.It is located between the system cabinet (main power supply) and the image system.If the image system ups is defective or with cable connection issue, the system startup will be affected.The replaced parts have been returned for further investigation.No defect was found on the replaced image system ups and its signal cable.No other abnormalities were observed for the system.The root cause could not be identified retrospectively.Therefore, it is unclear why or how the failure occurred.According to our expert opinion, the likely cause was physical cable connection issue at the event time and reconnection done during the ups bypassing process performed by customer.The service part consumption rate of the image system ups and the signal cable are in low and within the acceptable level.The system has been monitored for almost two months without any similar issue observed.No further actions are determined at this point in time.

Brand Name
ARTIS ONE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
siemens mri center gaoxin c av
shenzhen 51805 7
CH  518057
Manufacturer (Section G)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
gaoxin c ave.
2nd, hi-tech industrial park
shenzhen 51805 7
CH   518057
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key23061931
Report Number3004754211-2025-00003
Device Sequence Number13213653
Product Code OWB
UDI-Device Identifier04056869009964
UDI-Public(01)04056869009964
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown